Original languageRussian
Pages (from-to)77-83
JournalLobachevskii Journal of Mathematics
Volume39
Issue number1
Publication statusPublished - 2018

Cite this

@article{2fa64150783544d4810fae14af618b60,
title = "On an asymptotic property of divisor tau-function",
author = "Востоков, {Сергей Владимирович} and Акопян, {Тигран Левонович}",
year = "2018",
language = "русский",
volume = "39",
pages = "77--83",
journal = "Lobachevskii Journal of Mathematics",
issn = "1995-0802",
publisher = "Pleiades Publishing",
number = "1",

}

TY - JOUR

T1 - On an asymptotic property of divisor tau-function

AU - Востоков, Сергей Владимирович

AU - Акопян, Тигран Левонович

PY - 2018

Y1 - 2018

M3 - статья

VL - 39

SP - 77

EP - 83

JO - Lobachevskii Journal of Mathematics

JF - Lobachevskii Journal of Mathematics

SN - 1995-0802

IS - 1

ER -